On 14-Cycle-Free Subgraphs of the Hypercube


Furedi Z., Ozkahya L.

COMBINATORICS PROBABILITY & COMPUTING, vol.18, no.5, pp.725-729, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 5
  • Publication Date: 2009
  • Doi Number: 10.1017/s0963548309009985
  • Title of Journal : COMBINATORICS PROBABILITY & COMPUTING
  • Page Numbers: pp.725-729

Abstract

It is shown that the size of a subgraph of Q(n) without a cycle of length 14 is of order o(vertical bar E(Q(n))vertical bar).